# SDR SWAA2023020182947

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 AND LBL21; WL156 AFT CARGO COMPARTMENT 2022-695503<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 AND LBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847 AND LBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFFS BELOW RII
